MathSciNet Relay Station
MathSciNet bibliographic data
MR741606 (85k:46049) 46G05 (26A24 49A52)
Ioffe, A. D. Calculus of Dini subdifferentials of functions and contingent coderivatives of set-valued maps. Nonlinear Anal. 8 (1984), no. 5, 517–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement